# SDR SWAA2022031883450

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-800
- Aircraft serial: 63585
- Aircraft time: 13,666 hours, 6,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ATTENDANT FLASHLIGHT INOP. / [01] OK TO CONTINUE PER MEL 25-12-01 SP1B.;[02] REMOVED AND REPLACED AFT RIGHT HAND OUTBOARD CLOSE TO ISLE FLT ATTENDANT FLASHLIGHT BATTERY AS PER AMM 25-64-00. OPS CHECK NORMAL AND NO DEFECTS NOTED AT THIS TIME. THIS ACTION CLEARS THIS MEL.
